# SDR AALA202308303241

- Difficulty date: August 29, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N902AA
- Make and model: Airbus A320*
- Aircraft serial: 7519
- Aircraft time: 18,761 hours, 7,423 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: UNKNOWN
- Condition: Defective
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 26C EMERGENCY EXIT FLOOR LIGHTING MODULE HAS BECOME UNDONE. MAINTENANCE REPLACED MODULE PER CMM 25-21-61 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
